Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Poincaré series for diagonal forms


Author: Jun Wang
Journal: Proc. Amer. Math. Soc. 116 (1992), 607-611
MSC: Primary 11E95; Secondary 11D88, 11E76, 11L03
DOI: https://doi.org/10.1090/S0002-9939-1992-1116274-3
MathSciNet review: 1116274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a fixed prime, $ f({x_1}, \ldots ,{x_s})$ a polynomial over $ {{\mathbf{Z}}_p}$, the $ p$-adic integers, $ {c_n}$ the number of solutions of $ f = 0$ over $ {\mathbf{Z}}/{p^n}{\mathbf{Z}}$, and $ {P_f}(t) = \sum\nolimits_{n = 0}^\infty {{c_n}{t^n}} $ the Poincaré series. Explicit formulas for $ {P_f}(t)$ are derived for diagonal forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E95, 11D88, 11E76, 11L03

Retrieve articles in all journals with MSC: 11E95, 11D88, 11E76, 11L03


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1116274-3
Article copyright: © Copyright 1992 American Mathematical Society